# SDR SWAA2014092932389

- Difficulty date: August 20, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-7BD
- Aircraft serial: 32744
- Aircraft time: 32,939 hours, 14,579 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 115A3712
- Condition: Broken
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX CABIN FLOOR PANEL 241C INSERT BROKEN.  REPAIRED PANEL IAW SRM.
